Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 26, Number 7

Parametric equations of the path of a projectile when the air resistance varies as the $n$th power of the velocity
F. H. Safford.
Bull. Amer. Math. Soc. 26 (1920), 289-293
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560307
Infinite systems of functions
W. E. Milne.
Bull. Amer. Math. Soc. 26 (1920), 294-300
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560308
On certain related functional equations
W. Harold Wilson.
Bull. Amer. Math. Soc. 26 (1920), 300-312
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560309
The equation $ds^{2} = dx^{2} + dy^{2} + dz^{2}$
E. T. Bell.
Bull. Amer. Math. Soc. 26 (1920), 312-318
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560310
A property of permutation groups analogous to multiple transitivity
Walter B. Carver and Estella Fisher King.
Bull. Amer. Math. Soc. 26 (1920), 319-322
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560311
Notes
Bull. Amer. Math. Soc. 26 (1920), 329-333
More Information
Full-text PDF    
New publications
Bull. Amer. Math. Soc. 26 (1920), 334-336
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

College Algebra, by E. B. Skinner.
Advanced Algebra, by W. C. Brenke.
A First Course in Higher Algebra, by Helen A. Merrill and Clara E. Smith.
Reviewer: E. B. Cowley
Bull. Amer. Math. Soc. 26 (1920), 323-329
Review information
Full-text PDF